# SDR AALA20030188

- Difficulty date: February 5, 2003
- Submitted: October 3, 2003
- Operation: Air carrier
- Aircraft: N944AN
- Make and model: Boeing 737823
- Aircraft serial: 29535
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33073
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE WHILE ACCOMPLISHING PATTERN CARD SLIDE DID NOT INFLAT DURING AUTOMATIC FUNCTION.  PULLED MANUAL INFLATION HANDLE AND SLIDE STILL DID NOT INFLATE.  MOVING INFLATION BOTTLE SLIDE INFLATED.  REPLACED SLIDE AND INFLATION BOTTLE.  SYSTEM GROUND CHEKCED NORMAL OPERATION.  (M)
